MathSciNet Relay Station
MathSciNet bibliographic data
MR2604542 (2011h:31006) 31A20 (46E10)
Borichev, A.; Lyubarskiĭ, Yu.; Malinnikova, E.; Thomas, P. Radial growth of functions in the Korenblum space. Algebra i Analiz 21 (2009), no. 6, 47--65; translation in St. Petersburg Math. J. 21 (2010), no. 6, 877–891
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement